JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 2, Article 27
Inequalities Applicable To Certain Partial Differential Equations

    Authors: Baburao G. Pachpatte,  
    Keywords: Explicit bounds, retarded integral inequalities, two independent variables, non-self-adjoint, Hyperbolic partial differential equations, partial derivatives.  
    Date Received: 24/08/03  
    Date Accepted: 06/11/03  
    Subject Codes:

26D15, 26D20

    Editors: Jozsef Sandor,  

In this paper explicit bounds on certain retarded integral inequalities involving functions of two independent variables are established. Some applications are also given to illustrate the usefulness of one of our results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login